The hyperbolic quadratic eigenvalue problem

Xin Liang School of Mathematical Science, Peking University Ren-Cang Li Department of Mathematics, University of Texas at Arlington

Numerical Linear Algebra mathscidoc:2204.26001

Forum of Mathematics, Sigma, 3, e13, 2015.8
No abstract uploaded!
Hyperbolic quadratic eigenvalue problem, Rayleigh quotient, min-max principle, Cauchy interlacing inequality, eigenvalue perturbation, extended steepest descent/ascent method, locally optimal extended conjugate gradient method, preconditioning
[ Download ] [ 2022-04-24 22:03:30 uploaded by jinsanliang ] [ 18 downloads ] [ 0 comments ]
  • doi:10.1017/fms.2015.14
@inproceedings{xin2015the,
  title={The hyperbolic quadratic eigenvalue problem},
  author={Xin Liang, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424220330636783117},
  booktitle={Forum of Mathematics, Sigma},
  volume={3},
  pages={e13},
  year={2015},
}
Xin Liang, and Ren-Cang Li. The hyperbolic quadratic eigenvalue problem. 2015. Vol. 3. In Forum of Mathematics, Sigma. pp.e13. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424220330636783117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved